About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 527467, 15 pages
http://dx.doi.org/10.1155/2012/527467
Research Article

A Galerkin Solution for Burgers' Equation Using Cubic B-Spline Finite Elements

Department of Mathematics, Faculty of Education, Suez Canal University, Al-Arish 45111, Egypt

Received 13 May 2012; Accepted 24 July 2012

Academic Editor: Benchawan Wiwatanapataphee

Copyright © 2012 A. A. Soliman. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. A. Soliman, “A Galerkin Solution for Burgers' Equation Using Cubic B-Spline Finite Elements,” Abstract and Applied Analysis, vol. 2012, Article ID 527467, 15 pages, 2012. doi:10.1155/2012/527467